# SDR MWEA030400

- Difficulty date: October 1, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 52,424 hours, 37,822 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 4330003ADL
- Part serial: R134
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON OUTER FACE OF LEFT DRIVE ARM, TOP BUCKET IN FLANGE RADIUS.  REMOVED AND REPLACED THRUST REVERSER.
